# SDR AALA20120418006

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 55,330 hours, 26,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT STATION 110 ABOVE AND JUST LEFT OF TRANSFER RELAY.  INSTALLED REPAIR STRAP PER EA MD80-53-023136.
